Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On stratifiable and elastic spaces

Author: M. Jeanne Harris
Journal: Proc. Amer. Math. Soc. 122 (1994), 925-929
MSC: Primary 54E20
MathSciNet review: 1216815
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every stratifiable space has a $ \sigma $-cushioned pair-base which is a function, and more generally, every linearly stratifiable space has a linearly cushioned pair-base which is a function. These results provide a correct proof for a theorem of Tamano and Vaughan.

References [Enhancements On Off] (What's this?)

  • [Bo1] C. J. R. Borges, Elastic spaces and related concepts, Kobe J. Math. 5 (1988), 311-316. MR 990831 (90i:54073)
  • [Bo2] -, Four generalizations of stratifiable spaces, General Topology, Proc. Third Prague Topology Sympos., 1971, pp. 73-76. MR 0362245 (50:14687)
  • [G2] G. Gruenhage, The Sorgenfrey line is not elastic, Proc. Amer. Math. Soc. 38 (1973), 665-666. MR 0317286 (47:5833)
  • [Mo] P. J. Moody, Neighborhood conditions on topological spaces, Ph.D. thesis, Oxford, 1989.
  • [P] J. Pope, Some results concerning elastic spaces, Ph.D. thesis, University of North Carolina at Chapel Hill, 1972.
  • [TV] T. Tamano and J. Vaughan, Paracompactness and elastic spaces, Proc. Amer. Math. Soc. 28 (1971), 299-303. MR 0273568 (42:8446)
  • [V1] J. E. Vaughan, Linearly ordered collections and paracompactness, Proc. Amer. Math. Soc. 24 (1970), 186-192. MR 0253288 (40:6503)
  • [V2] -, Linearly stratifiable spaces, Pacific J. Math. 43 (1972), 253-266. MR 0321021 (47:9554)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E20

Retrieve articles in all journals with MSC: 54E20

Additional Information

Keywords: Elastic space, linearly stratifiable
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society